Bauman College Programs

Author Topic: Long Term Use of Allegra D and possible problems.  (Read 2078 times)

Offline sheilahunt

  • Alumni
  • ***
  • Posts: 4
Long Term Use of Allegra D and possible problems.
« on: March 13, 2018, 01:13:15 PM »
I am working with a weight loss client and she just told me that she takes Allegra D every day and has for a couple of years for post nasal drip. 
I've been on PubMed and Google Scholar looking for any information pertaining to the possible issues of long term use of this product (Allegra D) and am unable to find any.
The client is not eating any dairy or wheat at this time and still has the symptoms.  These would've been the first foods I would've eliminated to see if this helped her symptoms. 
Is there anyone here who has any information on the possible side effects or problems from taking this drug long term?
Thank you,

Offline Nori

  • Faculty
  • ****
  • Posts: 1543
    • Radiant Vitality
Re: Long Term Use of Allegra D and possible problems.
« Reply #1 on: March 23, 2018, 07:12:43 PM »
I like this site to understand medications my clients take: https://www.drugs.com/sfx/allegra-d-12-hour-side-effects.html
Nori M. Hudson, BA, MS
Instructor, Bauman College, Berkeley
Board Certified in Holistic Nutrition by and Registered with NANP
Certified Diet Counselor, Nutrition Educator,  Nutrition Consultant, and Nutrition Teacher through Bauman College

 


anything